# SDR SWAA2021080287867

- Difficulty date: June 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 RBBL 34 FWD GALLEY AND LAV ; 2021-295490 / [01] REPLACED WEB-INTERCOSTAL LOC. FLOOR STRUCTURE BETWEEN BS 312 AND BS 328 RBBL 34 FWD GALLEY; IAW B737-700 SRM 51-10-02 AND DWG # 141A5400 REV-.; [02] REPLACED WEB-INTERCOSTAL LOC. FLOOR STRUCTURE BETWEEN BS 312 AND BS 328 RBBL 34 FWD GALLEY; IAW B737-700 SRM 51-10-02 AND DWG # 141A5400 REV-.RII ITEM
